Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online
Ask a Urologist   »  

Prescribed with clobaderm for painful urination. What could be the cause for burning sensation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 291 Questions
Hi I have a pain on passing urine.. The pain I think is at the entrance of the vagina.. It only last whilst I'm passing urine.. It's a stinging/burning sensation.. I've developed the problem only recently on & off for the past two months.. Noticed it happens after my monthly cycle is complete.. I've been to my GP, who says there was a cut, which may be causing the pain.. & prescribed clobaderm. I've applied this as requested, but it's made no difference. Could it be that my coil is causing the problem? I'm nearly 49.
Posted Tue, 26 Nov 2013 in Urinary and Bladder Problems
Answered by Dr. Hari Om Chandrakar 48 minutes later
Brief Answer: Its UTI, take antibiotics and plenty of fluids Detailed Answer: Hi, If I were your treating Doctor for this case of pain, burning, stinging on passing urine , I would have started a thorough empirical antibiotic therapy and diagnosing the the disease clinically as UTI (urinary tract infection). You are hereby advised to have your routine and microscopic urine examination done to see for any visible crystals or any cells in urine.You are also advised to have culture and sensitivity test of urine sample done to see for specific bacteria and its compatible antibiotic. You are also advised to drink plenty of fluids 10-12 lt per day to flush out the bacteria from the system. I don't think the contraceptive coil is causing all this, and yeah you are also advised to abstain from sexual activities till your drug regimen ends. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Regards Dr Hari Om Chandrakar MBBS
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor